Yasmin Constant Nausea, Sinus Infection, Vaginismus, Groin Area, Pms
oh thank Goddess! i have been reading through all of your comments and finally i know what has been going on with me these last few months. i am on my third month of taking yasmin, and in this time i am told that my personality has taken a complete ... more »
oh thank Goddess!
i have been reading through all of your comments and finally i know what has been going on with me these last few months. i am on my third month of taking yasmin, and in this time i am told that my personality has taken a complete about-face. i have become extremely mean, irritable, uncontrollable crying and rage, sensitivity to absolutely everything. i got on the pill to help with my period as i tend to have crazy PMS that begins a week before my period starts. but since i began yasmin, i feel sick to my stomach every day that i am on it. the nausea is horrible and in fact worse than my PMS from before.
i have been getting these splitting headaches that only began when i started yasmin, as well as horrible ENT problems that have taken me back and forth to doctors since i began the pill. although i didn't make the connection until now. in fact, my sore throat and sinus infection caused the chrystals in my middle ear to come loose and have been contributing to the dizziness, vertigo and constant nausea these last months. on top of all that, i have been having this horrible itching in my groin area that normally i would equate to a yeast infection, save for the fact that i have no mucus to speak of! another woman reported this very same thing!
something i did not read about is a recurrance of vaginismus (a disorder where one's PC muscles involuntarily contract at the first sign of vaginal penetration) since i have been on this pill. i used to have primary vaginismus after several traumas but have been over that for years. just a month after beginning the pill, sex with my husband has been extremely painful to the point we have not been able to do it at all. at first i thought it was because of a vaginal infection, i am prone to candidiasis, but i have no other symptoms than the pain and the external itching which both seem to have come from nowhere and are not related to a bacterial infection.
wow. i thought i was going crazy and i think my husband was being driven crazy by my erratic behaviour in turn. as i was reading through the comments so much of what has been said is exactly what i am going through! i feel so much better just knowing what has been going on and what i have to do to stop it.
thank you so much for this site! really, thank you so much. i am going to discontinue use at once and just deal with the things my body throws me in a natural way.
good luck to you all in the healing process. i will be thinking of you.
all the best,